# SDR Z5FA100206001

- Difficulty date: October 2, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N122CS
- Make and model: Cessna 525
- Aircraft serial: 5250469
- Aircraft time: 3,786 hours, 3,253 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 991242339
- Part serial: 781
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, F, J
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKING OFF FROM MKE ON A CHECK FLIGHT/POSITIONING LEG TO BDR THE AIRCRAFT EXPERIENCED A COMPLETE HYDRAULIC PRESSURE SYSTEM FAILURE.  THE LANDING GEAR WAS UP AND LOCKED AND THE FLAPS HAD JUST REACHED 0 DEGREES.  THE CHECK FLIGHT WAS TO VERIFY THAT THE REPAIR MADE IN MKE WERE GOING TO CORRECT AN INTERMITTANT HYDRAULIC INDICATION PROBLEM.  THE SERVICE CENTER HAD REPLACED A SOLENOID-LOADING VALVE WHICH APPEARED TO CORRECT THE PROBLEM DURING GROUND CHECKS.  THE LANDING GEAR WAS BLOWN DOWN USING THE EMERGENCY EXTEND SYSTEM AND THE AIRCRAFT DIVERTED BACK TO MKE.  AFTER THE AIRCRAFT BURNED DOWN FUEL IT PERFORMED AN UNEVENTFUL FLAPS UP LANDING.  THE SERVICE CENTER TROUBLESHOT THE PROBLEM TO A FAILED SOLENOID LOAD
